... else hav
Kellik,,, I went through the side effects but i do not see anything to do with like what you are asking but that does not mean it is not or it could be something else you are taking It is friday and they say call the doctor if problems not listed and this sounds like something you should give them a call as soon as possible i did see,like nause,stomach pain,but from what you are saying that does not seem to be what your having So please give you doctor a call asap it is always best to be safe,Then sorry wish i could have been more help could you be good enough to post what your doctor says..it would be helpful... hope you feel better soon Chuck1957
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2013 • 2 answers
Posted 27 Nov 2013 • 1 answer
Posted 11 May 2015 • 1 answer
What is the bezt time of day to take belviq??? before breakfast and dinner??? or when I wake up and?
Posted 1 Aug 2015 • 0 answers
Posted 14 Sep 2016 • 0 answers